# SDR CALA2025080507335

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N14120
- Make and model: Boeing 757224
- Aircraft serial: 27562
- Aircraft time: 96,572 hours, 23,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 271N20625
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW L SYSTEM PRESS/CD FILTER BRACKET CRACKED.  REMOVED AND REPLACED LT MLG WW L SYSTEM PRESS/CD FILTER BRACKET PER TRAVELER T25/1823668 IAW SRM 51-40-02.
